# SDR FDEA201804030839

- Difficulty date: April 3, 2018
- Submitted: April 10, 2018
- Operation: Air carrier
- Aircraft: N930FD
- Make and model: Boeing 757-2Y0
- Aircraft serial: 25240
- Aircraft time: 62,996 hours, 22,295 cycles
- System (JASC): 5512 · Horizontal Stabilizer, Plate/Skin
- Part: Skin
- Part number: 185N30011
- Condition: Dented
- Location: Horizontal Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT HORIZONTAL STAB UPPER SKIN BETWEEN AUX SPAR AND FRONT SPAR HSS 124 - 130 DENTED OUT OF LIMITS.     REMOVED DAMAGE, APPLIED A PERMENANT REPAIR IAW SRM 51-70-10-2R, REPAIRS 3 & 4.
